# SDR YENA2020032300261

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 52,787 hours, 18,737 cycles
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: D30665709
- Part serial: A7030RP
- Condition: Failed
- Location: Pax Door
- Part time: 71,061 hours, 26,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, INPROPERLY PACKED COVER SLIDE PASSENGER CREW DOOR 842 IN PASSENGER CABIN ; REF: ARM W/O 2020 80/1 N/R 2020-102453. R & R SLIDE IAW AMM 25-62-44-400-803.
